# SDR DL757953829

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRACK LIGHTING AT 30ABC OUT OF TRACK.  REPLACED LIGHT BULB AND LENS COVER.  OPS CK GOOD.
